Alert archive / Texas / River Flood Warnings in 2009
River Flood Warning 27, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 22, 2009, 1:31 AM CDT for Llano County, Texas. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2009, 1:31 AM CDT (06:31 UTC)
- Expired
- Oct 22, 2009, 11:09 PM CDT
- In force
- 22 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Moderate
County Llano County, TX
The radar
The Ft Hood radar (KGRK), 124 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sandy Creek near Kingsland (KNLT2). The gauge peaked at 17.72 ft at Oct 22, 2009, 2:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08152000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 220631
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
131 AM CDT THU OCT 22 2009
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SANDY CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT
6-12 HOURS.
&&
TXC299-230031-
/O.NEW.KEWX.FL.W.0027.091022T0631Z-091023T0311Z/
/KNLT2.2.ER.091022T0517Z.091022T0900Z.091022T1511Z.NO/
131 AM CDT THU OCT 22 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A
* FLOOD WARNING FOR
THE SANDY CREEK AT SANDY CK HWY 71.
* UNTIL LATE THIS MORNING.
* AT 01AM THURSDAY THE STAGE WAS...14.9 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* BANKFULL STAGE IS 8.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE AFTER MIDNIGHT THIS MORNING AND WILL CONTINUE
RISING TO NEAR 17 FEET BY EARLY THIS MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE LATE THIS MORNING.
* IMPACT...AT 17.0 FEET...FLOW WILL BE WELL INTO THE FLOOD PLAIN ABOVE
HWY 71 TO LAKE LBJ. RESIDENTS OF FLOOD PRONE AREAS IN SANDY HARBOR
SHOULD MONITOR NOAA WEATHER RADIO FOR DEVELOPING HEAVY RAIN AND FLOOD
FLOW WILL THREATEN HOMES IN SANDY HARBOR. BOATS AND DOCKS WILL BE SEVERELY
FLOODED OR DAMAGED. FLOW EXCEEDS USGS 1:10 YEAR FLOOD LEVELS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME THU FRI SAT SUN MON
SANDY CK HWY 71 8 12 14.9 THU 01 AM 15.4 7.5 6.9 6.6 6.3
$$2 follow-up statements
000
WGUS84 KEWX 220742
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
242 AM CDT THU OCT 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
SANDY CREEK AT SANDY CK HWY 71 AFFECTING LLANO COUNTY
(OPTIONAL) GENERAL HYDROMETEOROLOGICAL SYNOPSIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE
FORECAST FOR THE NEXT 6-12 HOURS.
&&
TXC299-230142-
/O.EXT.KEWX.FL.W.0027.000000T0000Z-091023T0409Z/
/KNLT2.2.ER.091022T0517Z.091022T0900Z.091022T1609Z.NO/
242 AM CDT THU OCT 22 2009
...THE FLOOD WARNING CONTINUES FOR THE SANDY CREEK AT SANDY CK HWY 71...
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:00 AM THURSDAY THE STAGE WAS 17.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RAPIDLY RISE TO NEAR 18.6 FEET EARLY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING.
* IMPACT...AT 20.0 FEET...MAJOR FLOODING WILL APPROACH THE LOWEST HOMES IN
SANDY HARBOR. DEPENDING ON ADDITIONAL RUNOFF DOWN WALNUT CREEK...BOATS...
DOCKS AND FACILITIES ALONG THE LOWER SANDY CREEK BANKS IN SANDY HARBOR AND
SUNRISE BEACH WILL FLOOD SEVERELY. FLOW EXCEEDS 1:25 YEAR FLOOD LEVEL.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
SANDY CK HWY 71 8 12 17.5 THU 02 AM 7.5 6.9 6.6 6.4
$$000
WGUS84 KEWX 221349
FLSEWX
TXC299-230149-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 AM CDT THU OCT 22 2009
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
SANDY CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NO SHOWERS AND THUNDERSTORMS ARE
FORECAST FOR THE NEXT 24-48 HOURS.
&&
TXC299-221419-
/O.CAN.KEWX.FL.W.0027.000000T0000Z-091023T0409Z/
/KNLT2.2.ER.091022T0517Z.091022T0745Z.091022T1001Z.NO/
849 AM CDT THU OCT 22 2009
THE FLOOD WARNING IS CANCELLED FOR
THE SANDY CREEK
* AT 08AM THURSDAY THE STAGE WAS...11.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* BANKFULL STAGE IS 8.0 FEET.
* FELL BELOW FLOOD STAGE EARLY THIS MORNING.
* THE FORECAST FOR TOMORROW MORNING IS 8.3 FEET.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
SANDY CK HWY 71 8 12 11.5 THU 08 AM 8.3 7.4 6.8 6.4 6.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 21, 11:27 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Oct 21, 11:27 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1127 PM CDT WED OCT 21 2009 .AVIATION... MOIST TROPICAL AIRMASS OVER S CENTRAL TX WILL CONTINUE OVERNIGHT AHEAD OF A COLD FRONT SYSTEM THAT WILL MOVE INTO THE NW HILL COUNTRY AFTER 08Z AND THRU THE I35 CORRIDOR TAF SITES BY AROUND 12Z. NUMEROUS SHRA AND ISOLD TSRA WILL MOVE NE ACROSS THE AREA AHEAD OF THE COLD FRONT OVERNIGHT. GENERALLY MVFR CIGS AND VSBYS WILL PREVAIL...HOWEVER VARIABLE CONDITIONS WILL CAUSE CIGS/VSBYS TO LOWER TO LIFR AND EVEN VFR AT TIMES AS THE SHRA MOVE THRU THE TAF SITES. SE WINDS OF 10 TO 15 KNOTS WILL PREVAIL AHEAD OF THE COLD FRONT AND THEN SHIFT TO NWLY AT 12-22 KNOTS BY BEHIND THE FRONT. VFR CONDITIONS WILL QUICKLY DEVELOP BEHIND THE COLD FRONT AS DRIER AIR PUSHES INTO THE REGION AND THE SHRA/TSRA MOVE OFF TO THE EAST DURING THE MORNING HOURS. VFR CONDITIONS TO PREVAIL AFTER 22/18Z AND THRU 23/06Z. && .PREV DISCUSSION... /ISSUED 859 PM CDT WED OCT 21 2009/ DISCUSSION... MOISTURE FROM THE REMNANTS OF EASTERN PACIFIC TROPICAL STORM RICK WILL CONTINUE TO STREAM NORTHEAST INTO SOUTH CENTRAL TEXAS OVERNIGHT. THIS UPPER LEVEL MOISTURE HAS COMBINED WITH DEEP MOISTURE IN THE LOWER LEVELS (DEWPOINTS STILL HOVERING IN THE UPPER 60S TO LOWER 70S) TO CREATE A TROPICAL AIRMASS ACROSS SOUTH CENTRAL TEXAS. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTH CENTRAL TEXAS OVERNIGHT. WITH SOME AREAS ALREADY REACHING EVENING RAINFALL TOTALS APPROACHING 2.5 INCHES AND ANTICIPATING WIDESPREAD 1-2 INCHES WITH ISOLATED 3-4 INCHES IN ADVANCE OF THE FROPA...HAVE ISSUED A FLASH FLOOD WATCH FOR THE ENTIRE CWA UNTIL NOON THURSDAY. RAIN CHANCES WILL WILL DECREASE BUT WILL CONTINUE FOR A FEW HOURS BEHIND THE PASSAGE OF THE FRONT THURSDAY MORNING. THE POTENTIAL FOR HEAVY RAINS WILL DECREASE FROM NORTHWEST TO SOUTHEAST DURING THE DAY THURSDAY. HAVE MADE MINOR ADJUSTMENTS TO POPS/WX/QPF AND WIND GRIDS FOR THIS EVENING THROUGH THE PASSAGE OF THE FRONT. HAVE ALSO LOWERED OVERNIGHT TEMPERATURES ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU BY A FEW DEGREES AS WEAK COLD AIR ADVECTION AND MUCH DRIER DEWPOINTS WILL FILTER INTO THAT AREA OVERNIGHT. PREV DISCUSSION... /ISSUED 301 PM CDT WED OCT 21 2009/ DISCUSSION... AN UPPER LEVEL TROUGH CURRENTLY OVER NEW MEXICO WILL MOVE INTO THE CENTRAL PLAINS BY THURSDAY. THIS BRINGS THE UPPER LEVEL REMNANTS OF TROPICAL STORM RICK ACROSS SOUTH CENTRAL TEXAS DURING THE OVERNIGHT HOURS AND COLD FRONT ACROSS SOUTH CENTRAL TEXAS THURSDAY MORNING. NUMEROUS TO WIDESPREAD SHOWERS WITH ISOLATED THUNDERSTORMS CAN BE EXPECTED TONIGHT INTO EARLY THURSDAY. MOISTURE HAS BEEN INCREASING AS PWS NEAR 2 INCHES. THE MAIN THREAT IS LOCALLY HEAVY RAINS WITH ISOLATED TOTALS UP TO 3 INCHES OR SO. THE GREATEST IMPACT WILL BE IN THE URBAN AREAS OF AUSTIN AND SAN ANTONIO. RAINS RAPIDLY END WITH THE FRONTAL PASSAGE. COOLER AND DRIER WEATHER IS EXPECTED THURSDAY INTO THIS WEEKEND DUE TO A SURFACE AND FLAT UPPER RIDGE. AN UPPER LEVEL TROUGH CURRENTLY NEARING THE GREAT BASIN WILL DROP SOUTHEAST INTO MEXICO AND ACROSS NORTHERN MEXICO AND FAR SOUTHERN TEXAS FRIDAY NIGHT INTO SATURDAY. DUE TO DRIER LOW LEVELS, ONLY AN INCREASE IN UPPER LEVEL CLOUDS IS EXPECTED. A STRONGER UPPER LEVEL TROUGH MOVES ACROSS THE AREA LATE SUNDAY INTO EARLY MONDAY. SUFFICIENT MOISTURE RETURNS FOR CHANCES OF SHOWERS/THUNDERSTORMS ACROSS MUCH OF SOUTH CENTRAL TEXAS SUNDAY AFTERNOON THROUGH MONDAY MORNING. A SURFACE AND UPPER LEVEL RIDGE BUILD INTO THE AREA WITH DRY CONDITIONS LATE MONDAY INTO EARLY WEDNESDAY. ANOTHER UPPER LEVEL TROUGH AND COLD FRONT MOVE THROUGH SOUTH CENTRAL TEXAS JUST BEYOND THIS FORECAST WEDNESDAY NIGHT AND THURSDAY. THE MODELS SHOW THIS TO BE THE STRONGEST FRONT YET THIS SEASON WITH SOME 30S POSSIBLE IN THE HILLS NEAR HALLOWEEN, ALTHOUGH WE SHALL SEE. HAVE GENERALLY GONE WITHIN A DEGREE OR TWO OF MAV/MEX TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 61 74 53 73 / 70 100 60 - - AUSTIN BERGSTROM INTL AIRPORT 80 63 72 48 74 / 70 100 60 - - NEW BRAUNFELS MUNI AIRPORT 80 61 74 50 76 / 60 100 60 - - BURNET MUNI AIRPORT 74 58 68 49 70 / 70 100 40 - - DEL RIO INTL AIRPORT 78 61 79 55 79 / 30 70 10 0 - GEORGETOWN MUNI AIRPORT 75 61 71 50 73 / 70 100 50 - - HONDO MUNI AIRPORT 80 64 79 50 76 / 40 100 40 - - SAN MARCOS MUNI AIRPORT 81 64 72 50 76 / 70 100 60 - - LA GRANGE - FAYETTE REGIONAL 80 67 70 50 74 / 70 100 80 10 - SAN ANTONIO INTL AIRPORT 81 65 73 52 75 / 60 100 50 - - STINSON MUNI AIRPORT 81 65 75 52 77 / 60 100 50 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 25/01
Hazardous weather outlook, Oct 21, 8:36 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 836 PM CDT WED OCT 21 2009 TXZ171>173-183>194-202>209-217>225-228-221200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 836 PM CDT WED OCT 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH NOON THURSDAY. THE COMBINATION OF MOIST TROPICAL AIR AND A COLD FRONT WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS. RAINFALL TOTALS OF 1 TO 2 INCHES ARE EXPECTED WITH ISOLATED TOTALS OF 3 TO 4 INCHES OR MORE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON THURSDAY. A COLD FRONT WILL MOVE THROUGH THURSDAY MORNING ENDING THE RAINS FROM THE WEST. A FEW STRONG THUNDERSTORMS ARE POSSIBLE ALONG THE LEADING EDGE OF THE COLD FRONT. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Local storm report, Oct 21, 11:29 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1129 PM CDT WED OCT 21 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1110 PM FLOOD N KINGSLAND 30.66N 98.45W
10/21/2009 LLANO TX LAW ENFORCEMENT
NUMEROUS ROADS IN AND AROUND ARE CLOSED DUE TO
FLOODING. HIGHWAY 1431 AND 2545. COUNTRY ROADS 309 AND
307.
&&
EVENT NUMBER EWX0900172
MCDONALDLocal storm report, Oct 21, 11:30 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT WED OCT 21 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1110 PM FLOOD 6 S BERTRAM 30.66N 98.06W
10/21/2009 BURNET TX LAW ENFORCEMENT
COUNTRY ROAD 1174 IS CLOSED PLUS NUMEROUS LOW WATER
CROSSING.
&&
EVENT NUMBER EWX0900173
MCDONALDLocal storm report, Oct 21, 11:55 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1155 PM CDT WED OCT 21 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1130 PM HEAVY RAIN 6 WSW BOERNE 29.77N 98.83W
10/21/2009 M1.15 INCH KENDALL TX COCORAHS
1.15 INCHES OF RAINFALL IN THE PAST HOUR.
&&
EVENT NUMBER EWX0900174
MCDONALDLocal storm report, Oct 22, 12:28 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1228 AM CDT THU OCT 22 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0646 PM HEAVY RAIN 2 WNW HOLLYWOOD PARK 29.61N 98.52W
10/21/2009 M1.94 INCH BEXAR TX COCORAHS
1.94 INCHES OF RAIN SO FAR AND 1.81 INCHES FELL IN THE
PAST 85 MINUTES.
0648 PM FLOOD 5 NNE SAN ANTONIO 29.49N 98.46W
10/21/2009 BEXAR TX DEPT OF HIGHWAYS
CAVE LANE AND DANVILLE AVENUE ARE CLOSED DUE TO
FLOODING.
0728 PM FLOOD 1 N SAN ANTONIO 29.43N 98.49W
10/21/2009 BEXAR TX DEPT OF HIGHWAYS
SEVERAL ROADS ARE CLOSED IN SAN ANTONIO. THEY ARE
BABCOCK ROAD AT HOLLYHOCK... CLASSEN ROAD AT STAHL...
ENCINO PARK AT SOUTHWELL... HUEBNER ROAD AT SOUTHWELL
AND LOOKOUT ROAD AT OLD OCONNOR.
1010 PM HEAVY RAIN 6 ESE ROUND MOUNTAIN 30.40N 98.26W
10/21/2009 M1.91 INCH BLANCO TX COCORAHS
1.91 INCHES OF RAINFALL IN THE PAST 2 HOURS.
1110 PM FLOOD N KINGSLAND 30.66N 98.45W
10/21/2009 LLANO TX LAW ENFORCEMENT
NUMEROUS ROADS IN AND AROUND ARE CLOSED DUE TO
FLOODING. HIGHWAY 1431 AND 2545. COUNTRY ROADS 309 AND
307.
1110 PM FLOOD 6 S BERTRAM 30.66N 98.06W
10/21/2009 BURNET TX LAW ENFORCEMENT
COUNTRY ROAD 1174 IS CLOSED PLUS NUMEROUS LOW WATER
CROSSING.
1130 PM HEAVY RAIN 6 WSW BOERNE 29.77N 98.83W
10/21/2009 M1.15 INCH KENDALL TX COCORAHS
1.15 INCHES OF RAINFALL IN THE PAST HOUR.
&&
EVENT NUMBER EWX0900168 EWX0900169 EWX0900170 EWX0900171 EWX0900172
EWX0900173 EWX0900174
MCDONALDLocal storm report, Oct 22, 12:30 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT THU OCT 22 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1150 PM FLOOD N CRYSTAL CITY 28.69N 99.83W
10/21/2009 ZAVALA TX LAW ENFORCEMENT
SEVERAL ROADS IN CRYSTAL CITY HAVE 8 INCHES OF WATER
OVER THEM.
&&
EVENT NUMBER EWX0900175
MCDONALDLocal storm report, Oct 22, 12:50 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1250 AM CDT THU OCT 22 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1240 AM FLOOD N HONDO 29.36N 99.16W
10/22/2009 MEDINA TX EMERGENCY MNGR
HIGHWAY 2676 IS CLOSED. STATE HIGHWAY 173 AND COUNTRY
ROAD 462 HAS NUMEROUS LOW WATER CROSSING WHICH ARE
CLOSED.
&&
EVENT NUMBER EWX0900177
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 8:05 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 115 min |
| Oct 21, 8:35 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 14 hr |
| Oct 21, 9:25 PM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr | 110 min |
| Oct 21, 10:07 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano, Travis | 113 min |
| Oct 21, 10:22 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Oct 21, 10:29 PM CDT | Areal Flood Advisory | EWX | Dimmit, Frio, Maverick, Zavala | 2 hr |
| Oct 21, 10:45 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick, Zavala | 3 hr |
| Oct 21, 11:03 PM CDT | Flash Flood Warning | EWX | Bandera, Frio, Gillespie, Kendall, Kerr, Medina and 2 more | 3 hr |
| Oct 22, 12:48 AM CDT | Flash Flood Warning | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Comal and 13 more | 6 hr |
| Oct 22, 2:14 AM CDT | River Flood Warning | EWX | Blanco | 24 hr |
| Oct 22, 3:32 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Lee, Travis, Williamson | 118 min |
| Oct 22, 3:43 AM CDT | River Flood Warning | EWX | Williamson | 32 hr |
| Oct 22, 3:43 AM CDT | River Flood Warning | EWX | Williamson | 32 hr |
Nearby
River Flood Warnings in Texas, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.